It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Cervical & Ovarian Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-21-2012, 08:55 PM   #1
Junior Member
(female)
 
Join Date: Mar 2011
Location: California
Posts: 30
Miss Lissa HB User
Taxol side effects long after you have been treated

Hello I was diagnosed with stage 1C Ovarian cancer, Stage 1a Uterine Cancer and a 1cm carcinoma on my appendix in October 2009 (I was the only triple primary cancer that year in my area, so the registrar told me ) I had a hysterectomy and had taxol/Carboplatin from February-June 2010. I felt a lump that december in my right groin area, was an inguinal lymph node and between Cts it was growing rather fast so they removed it, it was cancerous, so I had Direct radiation that ended May 2011. April 2011 I started having memory lapses, poor word recall, and absent minded, was blamed on the chemo. Whew sorry long story short, I have been cancer free as far as they can tell since then. April 2012 i was diagnosed with Valley fever and put on antifungals. About the middle of May I started having strange symptoms, headaches that wouldn't go away for days, left a week would come back a week that kind of thing. Tremors in my hands and sort of in my neck. Also I had burning pain in my neck that was almost constant. I had a spinal tap to rule out meningitis, was negative. So the symptoms have gotten progressively worse, about mid June to the present I have had mind boggling fatigue (worse than even on chemo) but this month has been the worst, burning intense pain up and down my back, difficulty concentrating on anything for very long which is totally out of character for me, when I type too much my fingers start to go numb, not needles and pins but I can't feel the finger tips. I have heaviness in my hands and arms and since March I have needed reading glasses (20/20 vision before) EVERY muscle in my body is touchy. I stand for more than 5 minutes my stomach gets that burning that is in my neck. sometimes when I turn my neck a certain way I feel like a knife is coming through my eye. I go up 3 stairs and my legs burn like I have run a marathon. So long story short (sorry i am wordy) My doctor is referring me to a neurologist, so far I have had a CT of the brain, C spine MRI and Lumbar MRI (I guess the neurologist has to evaluate me again to see if he wants a brain MRI which my cancer doctor says I definitely need) So I see my cancer doctor and he says all of this is probably due to taxol. He says we are getting to the point that more women are surviving Ovarian cancer whereas before they didn't, so now we are seeing the prolonged effects of taxol. Don't get me wrong, I am happy to suffer this instead of being dead, part of my problem is I want to know for sure that is what it is, so still following through to rule out MS, neuropathy and the like. I wondered if anyone can relate to the symptoms. I never would have thought my symptoms were chemo related because it has been 2 years since I was on chemo but my doctor claims that is how it seems to come on.

Last edited by Miss Lissa; 07-21-2012 at 08:58 PM.

 
Sponsors Lightbulb
   
Closed Thread

Tags
side effects, taxol



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Flagyl
Folic
Ibuprofen
Morphine Motrin
  Prenatal
Tylenol
Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Kali333 (20), SandyMN (11), STLouisgal (11), LilyL21 (7), estria (7), Erie0385 (6), ebradley23 (4), ladybud (4), luvbug412 (4), 33kat (4)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 05:59 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!